# SDR IPXA2017110423254

- Difficulty date: October 31, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 20,877 hours, 7,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A VERY LOUD AIR LEAK IS FROM THE MAIN ENTRY DOOR.  PRESSURIZATION IS NORMALCREW ENTRY DOOR CHECK C/OUT IAW AMM 52-12-00-206-001 REV DATE 10/10/17. NO DAMAGE FOUND ON SEAL. DIRT ACCUMULATION CLEANED UP AND CORRECTED CONTACT WITH DOOR CUTOUT OBSERVED. AMM 52-12-00-206-001 REV DATE 10/10/17
